# SDR IPXA2018091433918

- Difficulty date: September 12, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 67,230 hours, 12,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL ONE MSG EMERG LIGHT BAT 1 LOW. R&R EMERGENCY POWER SUPPLY BATTERY IAW AMM 33-51-01-000-802. OPS CK GOOD.
